The number of varieties in a family which contain a rational point

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the problem of counting the number of varieties in a family over a number field which contain a rational point. In particular, for products of Brauer–Severi varieties and closely related counting functions associated to Brauer group elements. Using harmonic analysis on toric varieties, we provide a positive answer to a question of Serre on such counting functions in some cases. We also formulate some conjectures on generalisations of Serre’s problem.
Original languageEnglish
Pages (from-to)2539-2588
Number of pages50
JournalJournal of the European Mathematical Society
Volume20
Issue number10
Early online date20 Jul 2018
DOIs
Publication statusPublished - 31 Oct 2018

Fingerprint Dive into the research topics of 'The number of varieties in a family which contain a rational point'. Together they form a unique fingerprint.

Cite this